Hair loss appears to be a rare complaint in people taking Diovan (valsartan). In clinical studies, less than 1% of people who took Diovan reported losing hair. Given how common hair loss is in the general population and how rare a complaint it is in people who take Diovan, it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
If you experience hair loss while taking Diovan, talk with your doc. Depending on the severity, there are things that he/she may be able to do. If your symptoms continue to be bothersome or if the doc believes the medicine is causing your hair loss, he or she may recommend trying another medicine for your high blood pressure or congestive heart failure.
Take care, be safe & well!
- Diovan HCT Information for Consumers
- Diovan HCT Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan HCT (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
Posted 17 Aug 2011 • 1 answer
Posted 15 Oct 2011 • 1 answer
Posted 15 Feb 2012 • 15 answers
Posted 5 Apr 2012 • 1 answer